# SDR MASA200602411

- Difficulty date: October 9, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 9,597 hours, 9,293 cycles
- Engine: Allsn AE3007A
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Leaking
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ASH 7231 IAD.  FLUID LEAKING FROM LT WHEEL WELL.  MAINTENANCE INSPECTED AND FOUND THE SPOILER PCU LEAKING. THIS ITEM WAS REPLACED.
